Around the intersection form of an isolated singularity of hypersurface

D. Barlet; A. N. Varchenko

Compositio Mathematica (1988)

  • Volume: 67, Issue: 2, page 149-163
  • ISSN: 0010-437X

How to cite


Barlet, D., and Varchenko, A. N.. "Around the intersection form of an isolated singularity of hypersurface." Compositio Mathematica 67.2 (1988): 149-163. <>.

author = {Barlet, D., Varchenko, A. N.},
journal = {Compositio Mathematica},
keywords = {intersection form of isolated singularity},
language = {eng},
number = {2},
pages = {149-163},
publisher = {Kluwer Academic Publishers},
title = {Around the intersection form of an isolated singularity of hypersurface},
url = {},
volume = {67},
year = {1988},

AU - Barlet, D.
AU - Varchenko, A. N.
TI - Around the intersection form of an isolated singularity of hypersurface
JO - Compositio Mathematica
PY - 1988
PB - Kluwer Academic Publishers
VL - 67
IS - 2
SP - 149
EP - 163
LA - eng
KW - intersection form of isolated singularity
UR -
ER -


  1. [B.0] D. Barlet: Développements asymptotiques des fonctions obtenues par intégration dans les fibres. Inv. Math.68 (1982) 129-174. Zbl0508.32003
  2. [B.1] D. Barlet: La forme hermitienne canonique sur la cohomologie de la fibre de Milnor d'une hypersurface à singularité isolée. Inv. Math.81 (1985) 115-153. Zbl0574.32011MR796194
  3. [B.2] D. Barlet: le Calcul de la forme hermitienne canonique pour Xa + Yb + Zc. In Lecture Note n° 1198, pp. 35-46, Séminaire Dolbeault/Lelong/Skoda (1983/1984). Zbl0598.32015MR874759
  4. [B.3] D. Barlet: Le calcul de la forme hermitienne canonique pour un polynôme homogène à singularité isolée. Journal de Crelles362, (1985) 179-196. Zbl0581.32009MR809974
  5. [G] P. Griffiths: On the periods of certain rational integrals I. Ann. Math.90 (1969) 460-495. Zbl0215.08103MR260733
  6. [L] J. Leray: Le calcul différentiel et intégral sur une variété analytique complexe (problème de Cauchy III). Bull. Soc. Math. France87 (1959). Zbl0199.41203MR125984
  7. [L] F. Loeser: A propos de la forme hermitienne canonique d'une singularité isolée d'hypersurface. Bull. Soc. Math. France114 (1986) 385-392. Zbl0652.32009MR878243
  8. [S] J. Scherk: On the monodromy theorem for isolated hypersurface singularities. Inv. Math.58 (1980). Zbl0432.32010MR571577
  9. [V.1] A.N. Varchenko: Gauss-Manin connection of isolated singular point and Bernstein polynomial. Bull. Sci. math. (2) 104, (1980) 205-223. Zbl0434.32008MR579673
  10. [V.2] A.N. Varchenko: The complex singularity index does not change along the stratum μ = const. Funk. Anal. i Prilozken16(a) (1982) 1-12. Zbl0498.32010
  11. [V.3] A.N. Varchenko: On the local residue and the intersection form on the vanishing cohomology. Math. USSR Izvestiya, 26(1) (1986) 31-52, translated from изв Akaq Hayk CCCP Cep. Matem. Tom. 45, n° 1 (1985). Zbl0583.32011

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.